# SDR REXA2013052600943

- Difficulty date: May 26, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 14,299 hours, 9,258 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584ET CHAFED.  BLENDED FOUND TO BE IN LIMITS REFINISHED IAW SRM 57-52-01.
